# SDR HNAA2024120401156

- Difficulty date: October 23, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2009 CRACK ON FR4 IN BATTERY COMPARTMENT BTW STR19-20L.  REPAIRED IAW ETD 2024-145-030671 AND EO1-53-24-0680
